×

zbMATH — the first resource for mathematics

Congruence properties of the hyperkloosterman sum. (English) Zbl 0444.12014

MSC:
11T23 Exponential sums
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
14G15 Finite ground fields in algebraic geometry
11L03 Trigonometric and exponential sums, general
11F33 Congruences for modular and \(p\)-adic modular forms
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] P. Deligne : La Conjecture de Weil, I . Publ. Math. I.H.E.S., 43, (1973) 273-308. · Zbl 0287.14001 · doi:10.1007/BF02684373 · numdam:PMIHES_1974__43__273_0 · eudml:103930
[2] P. Deligne : Applications de la Formule des Traces aux Sommes Trigonométriques . SGA 41/2 Springer Lectures Notes 569 (1977) Berlin. · Zbl 0349.10031
[3] B. Dwork : On the Zeta Function of a Hypersurface . Publ. Math. I.H.E.S., 12 (1962) 5-68. · Zbl 0173.48601 · doi:10.1007/BF02684275 · numdam:PMIHES_1962__12__5_0 · eudml:103828
[4] B. Dwork : p-Adic Cycles . Publ. Math. I.H.E.S., 37 (1969) 27-115. · Zbl 0284.14008 · doi:10.1007/BF02684886 · numdam:PMIHES_1969__37__27_0 · eudml:103902
[5] B. Dwork : Normalized Period Matrices I . Ann. of Math., 94 (1971) 337-388. · Zbl 0241.14011 · doi:10.2307/1970865
[6] B. Dwork : Normalized Period Matrices II . Ann. of Math., 98 (1973) 1-57. · Zbl 0265.14008 · doi:10.2307/1970905
[7] B. Dwork : Bessel Functions as p-adic Functions of the Argument . Duke Math. J., 41 (1974) 711-738. · Zbl 0302.14008 · doi:10.1215/S0012-7094-74-04176-3
[8] A. Erdelyi : Integraldarstellungen Hypergeometrisches Funktionen . Quart. J. of Math., 8 (1937) 267-277. · JFM 63.0320.03|0018.01903
[9] N. Katz : On the Differential Equations Satisfied by Period Matrices . Publ. Math. I.H.E.S., 35 (1968) 223-258. · Zbl 0159.22502 · doi:10.1007/BF02698924 · numdam:PMIHES_1968__35__71_0 · eudml:103887
[10] Yu. Manin : Theory of Commutative Formal Groups over Fields of Finite Characteristic . Russian Math. Survey, 18 (1963) 1-83. · Zbl 0128.15603 · doi:10.1070/rm1963v018n06ABEH001142
[11] S. Sperber : p-Adic Hypergeometric Functions and Their Cohomology I . Duke Math. Journal, 44 (1977) 535-589. · Zbl 0408.12025 · doi:10.1215/S0012-7094-77-04424-6
[12] A. Weil : On Some Exponential Sums . Proc. N.A.S., 31 (1948) 204-207. · Zbl 0032.26102 · doi:10.1073/pnas.34.5.204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.